# SDR SWIA201436795

- Difficulty date: March 11, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 20,023 hours, 12,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK CORRODED AT BS 785.15 - 847 + 16.  C-CHECK, REPAIRED RT SIDE SEAT TRACK IAW REO.
